Posted by Quintal on September 30, 2008, at 14:41:39
In reply to Re: side effects - anesthetic?can u answer this drBob?, posted by calamityjane on September 27, 2008, at 20:11:27
I understand your anger. It does seem like an unusual choice of meds. Halcion in particular has been associated with psychiatric disturbance, and I think it has been withdrawn from the market in many places because of this. You're right - he really shouldn't have been given a large supply of those two antidepressants if he was suicidal, and it is unusual to be prescribing two TCAs together. It's a shame you can't discuss this openly with your family. Have you ever had bereavement counselling or some sort of therapy to talk through why these things happened? Have you ever looked into family therapy? It sounds as though you might all have wounds as a family that need to heal, but from what you say they don't sound open to that kind of thing. It must be painful to hold all that inside. I hope you can find some peace somehow.